Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hypoglycemic

Dermatitis from too strong steroid cream?

Recommended Posts

My dentist cut the side of my mouth and I've been trying to treat the swelling.

So, I had this steroid cream that I *stupidly* put on last night.

This morning... the edge of my mouth is a giant red and swollen lump.

After doing some research I find that you can get a kind of an infected dermatitis from using strong steroids on the face.

Has anyone had this happen?

Do you think just using the cream for one night would give me an infection?

I've got it covered in Neosporin now.

I'm desperately hoping it's just irritated skin and will go away.

Thanks for any advice!

Link to post
Share on other sites

I don't think just one night could be enough to give you an infection. Just keep putting neosporin on it, and i'm sure it will go away.

Link to post
Share on other sites

Use Sudocrem or Vaseline on the area...keep applying and it'll go away :dance:

Well, three days of slathering it with vitamin e, Neosporin, and cocoa butter but it's still red and swollen.

Gah.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×